Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Guide to tables of elliptic functions

Author: Alan Fletcher
Journal: Math. Comp. 3 (1948), 229-281
MSC: Primary 65.0X
MathSciNet review: 0030295
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bateman, Partial Differential Equations of Mathematical Physics, Cambridge, 1932 and New York, 1944, p. 461. MR 0010909 (6:86e)
  • [2] J. C. P. Miller, Math. Gazette, v. 30, 1946, p. 240.
  • [3] F. W. Newman, Camb. Phil. Soc., Trans., v. 13, pt. 3, 1883, p. 145-241.
  • [1] H. Bruns, Ueber die Perioden der elliptischen Integrale erster und zweiter Gattung, Dorpat, 1875. (I have seen only the reprint in Math. Ann., v. 27, 1886, p. 234-252. It is here stated that this reprint is ``einer im Jahre 1875 zum Doctorjubiläum von V. J. Buniakowsky von der physiko-mathematischen Facultät der Universität Dorpat dargebrachten Festschrift.") MR 1510375
  • [2] H. C. Plummer, An Introductory Treatise on Dynamical Astronomy, Cambridge, 1918, p. 214.
  • [3] E. Doolittle, The Secular Variations of the Elements of the Orbits of the Four Inner Planets, Amer. Phil. Soc., Trans., n.s., v. 22, part 2, Philadelphia, 1912.
  • [1] A. C. Dixon, Quart. Jn. of Math., v. 24, 1890, p. 167-233.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society